Author: JD Rodrigues; CMC Roque; AJM Ferreira;

Title: Analysis of isotropic and laminated plates by an affine space decomposition for asymmetric radial basis functions collocation

Journal: ENGINEERING ANALYSIS WITH BOUNDARY ELEMENTS

Year: 2012

Volume: 36

Page: 709 - 715


Author: O Davydov; DT Oanh; Dang Thi Oanh

Title: On the optimal shape parameter for Gaussian radial basis function finite difference approximation of the Poisson equation

Journal: COMPUTERS & MATHEMATICS WITH APPLICATIONS

Year: 2011

Volume: 62

Page: 2143 - 2161


Author: JP Boyd;

Title: The near-equivalence of five species of spectrally-accurate radial basis functions (RBFs): Asymptotic approximations to the RBF cardinal unbounded grid functions on a uniform;

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2011

Volume: 230

Page: 1304 - 1318


Author: O Davydov; DT Oanh;

Title: Adaptive meshless centres and RBF stencils for Poisson equation

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2011

Volume: 230

Page: 287 - 304


Author: JP Boyd;

Title: Six strategies for defeating the Runge Phenomenon in Gaussian radial basis functions on a finite interval

Journal: COMPUTERS & MATHEMATICS WITH APPLICATIONS

Year: 2010

Volume: 60

Page: 3108 - 3122


Author: JP Boyd;

Title: Error saturation in Gaussian radial basis functions on a finite interval

Journal: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS

Year: 2010

Volume: 234

Page: 1435 - 1441


Author: JP Boyd;

Title: The uselessness of the Fast Gauss Transform for summing Gaussian radial basis function series

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2010

Volume: 229

Page: 1311 - 1326